MAUDE Adverse Event Report: ABBOTT LABORATORIES CALCIUM; AZO DYE, CALCIUM

ABBOTT LABORATORIES CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information is included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false elevated architect calcium (ca) results for one patient run on two architect analyzers.The customer provided: sid (b)(6) initial = 3.74 mmol/l, repeat = 3.79 mmol/l (normal range: (2.10 to 2.55 mmol/l).Repeats on another analyzer for this same sample: 3.65, 4.66, 3.74, 3.79, 2.53, 2.88, and 2.82 mmol/l.The other values provided from the customer for all results associated with this test were reviewed and none met reportability criteria there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The evaluation of the customer¿s issue included a search for similar complaints, trending data, labeling, device history records, and historical performance of reagent lot 93249un19.A review of tickets determined that there is normal complaint activity for lot 93249un19.Trending review determined no trend for falsely depressed results for the product.Return testing was not completed as returns were not available.Qc passed at the customer site and results were the same when retested on the instrument.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.No return sample is available for testing.No file sample testing performed as the complaint data and log analysis show this is a sample specific issue.The sample result has been confirmed by retesting.Based on all available information no systemic issue or product deficiency was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11002251
Report Number3016438761-2020-00332
Device Sequence Number10957296
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number93249UN19
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8000 PRC MOD, 01G06-01, C801428; ARC C8000 PRC MOD, 01G06-01, C801428; ARC C8000 PRC MOD, 01G06-01, C801428